# SDR DALA2025062404717

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR THRESHOLD/ENTRY SILL HAS CORROSION AROUND FASTENER HOLE AT AFT I/B CORNER. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0576:5300-2016/001 00358 REMOVED AND REPLACED ENTRY SILL PER A220 AMP 53-00-47. (LP# 1034435)
